Journal of Mathematics and Statistics

THE EFFICIENCY OF EMPIRICAL LIKELIHOOD WITH NUISANCE PARAMETERS

Xing Wang

DOI : 10.3844/jmssp.2014.125.129

Journal of Mathematics and Statistics

Volume 10, Issue 2

Pages 125-129

Abstract

In this study we check the asymptotic efficiency of empirical likelihood in the presence of nuisance parameters combined with augmented moment conditions. We show that in the presence of nuisance parameters, the asymptotic efficiency of the empirical likelihood estimator of the parameter of interest will increase by adding more moment conditions, in the sense of the positive semidefiniteness of the difference of information matrices. As a by product, we point out a necessary condition for the asymptotic efficiency to be increased when more moment condition are added.

Copyright

© 2014 Xing Wang. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.